Alert archive / Illinois / Special Weather Statements in 2021
Special Weather Statement, NWS Lincoln, IL
NWS Lincoln, IL issued this special weather statement at Oct 24, 2021, 3:35 PM CDT for Fulton County, Illinois. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 24, 2021, 3:35 PM CDT (20:35 UTC)
- Expired
- Oct 24, 2021, 4:00 PM CDT
- In force
- 25 min
- Issued by
- NWS Lincoln, IL
- Hail
- 0.88 in
- Wind
- 30
County Fulton County, IL
The radar
The Lincoln radar (KILX), 94 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 972 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
650 WWUS83 KILX 242035 SPSILX Special Weather Statement National Weather Service Lincoln IL 335 PM CDT Sun Oct 24 2021 ILZ027-029-036-242100- Peoria-Knox-Fulton- 335 PM CDT Sun Oct 24 2021 ...A strong thunderstorm will impact portions of northern Fulton, south central Knox and southwestern Peoria Counties through 400 PM CDT... At 334 PM CDT, Doppler radar was tracking a strong thunderstorm over New Philadelphia, or 11 miles east of Macomb, moving northeast at 55 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. This strong thunderstorm will be near... Cuba around 345 PM CDT. Fairview around 350 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4065 9044 4080 9011 4054 8992 4040 9045 TIME...MOT...LOC 2034Z 241DEG 56KT 4049 9047 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH $$ NMB
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this special weather statement went out at Oct 24, 1:11 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Oct 24, 1:11 PM CDT, 2 hours 24 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 111 PM CDT Sun Oct 24 2021 .SYNOPSIS... Issued at 259 AM CDT Sun Oct 24 2021 Multiple severe weather hazards exist today and tonight across central Illinois, including the potential for flash flooding. Be sure to review your weather safety plan and stay situationally aware. && .UPDATE... Issued at 1038 AM CDT Sun Oct 24 2021 15z/10am surface analysis shows a warm front extending from Kansas City...to just north of St. Louis...to near Robinson. Winds have become southerly across the far southern KILX CWA where temperatures have already risen into the middle 60s. Further north, chilly E/NE winds north of the front have kept readings in the 40s and 50s across the remainder of the area. Band of rain that produced rainfall amounts of 3-5 inches and localized flash flooding across parts of Morgan County earlier has now lifted north of I-74. Scattered showers/storms are developing south of the band and will continue to do so for the balance of the afternoon. Latest model guidance suggests the warm front will make it as far north as the I-72 corridor by late afternoon/evening...so am expecting highs to eventually top the 70 degree mark for all points south of I-72. To the north, highs from the Peoria area northward will remain in the 50s. As the atmosphere destabilizes along/near the warm frontal boundary, storms will increase in areal coverage/strength by mid- afternoon...with favorable atmospheric profiles for rotating cells and potentially large hail. The next round of convection will develop further west along an approaching cold front across Missouri. These storms will congeal into a linear structure, then sweep across the southern half of the CWA this evening. Several CAMs suggest the line will primarily impact points south of I-72...with damaging wind gusts and perhaps a couple tornadoes. && .SHORT TERM...(Today and tonight) ISSUED AT 259 AM CDT Sun Oct 24 2021 This period will focus on (1) heavy rainfall and the potential for flash flooding, and (2) all possible modes of severe weather. Heavy Rainfall: A band of moderate to heavy rainfall has already developed north of a surface warm front. Several ingredients will come together today to make this an unusual, if not extreme, late October QPF event. These ingredients include (1) enhanced frontogenetic forcing north of a sharpening warm front, (2) PWATs that exceed the 99th percentile of climatology, thanks in part to deep/moist isentropic ascent, and (3) long temporal exposure to these conditions with the surface low steadily lifting across our region. The latest observed QPEs from dual-pol and MRMS are already offering pockets of 1"+/hr rates within this rainfall band spanning west central Illinois, and this air mass will continue to moisten throughout the morning as the warm sector lifts closer to our area. We generally like what the latest HREF is offering in terms of QPF across central Illinois. We particularly like the 24-hr QPF leveraging the LPMM, which suggests a swath of 1-3" between I-72 and I-80, with localized amounts of 5-7" possible. Despite the dry antecedent conditions, we believe there is enough variables in play to support flash flooding and river flooding. For this reason, we have collaborated a Flash Flood Watch, valid until 12z Monday morning. Severe Potential: There will be a lengthy window of time for severe weather to develop today, as both a warm front and cold front push across the region. We believe this timing to span 4pm to Midnight, with all modes of severe weather possible. Obviously, there will be plenty of convective debris around to dampen instability throughout this event, with most short term guidance maintaining a cap throughout the warm sector. However, a few parcels may become surface-based by 20-21z as lapse rates steepen ahead of an intruding 500-mb wave, and low 60s surface dewpoints pool along the warm front, which will likely have lifted along the I-72 corridor by then. If parcels can become surface based near the vicinity of the warm front, there will be 500-1000 J/kg of available SBCAPE juxtaposed to 50 kts of deep layer shear, and SRH values ranging between 300-400 m2/s2, per the RAP. This favors supercell development. Given the modest instability and significant kinematic field in place, we believe there is a brief window later this afternoon or early evening where isolated supercells may be capable of producing a strong tornado or two. This is especially evident from the 00z HREF, where good clustering of updraft helicity swaths lie along the I-72 corridor, and the STP has trended upward. Mesoanalysis will be crucial this afternoon, with the position of the warm front and system triple point still somewhat uncertain. By late evening, storms are likely to congeal into a QLCS as the surface cold front enters in from the west. As the front becomes more N-S oriented, the 0-3km shear vectors appear to become line normal, with magnitudes between 30-40 kts over a large area. If sufficient 0-3km CAPE exists along the cold front, there will likely be a substantial straight-line wind threat, with the potential for a few embedded mesovorts, especially where bowing segments develop. Convective activity then looks to exit our CWA shortly after 06z. .LONG TERM...(Monday through Saturday) ISSUED AT 259 AM CDT Sun Oct 24 2021 Gusty winds and scattered showers will linger into Monday as the dynamic storm system makes its departure. Large scale subsidence will begin to work in behind the departing wave, as an amplified ridge of high pressure quickly builds across the region on Tuesday. Another dynamic storm system looks to lift across the Lower Mississippi Valley Wednesday into Thursday, with the upper-level wave becoming cut-off over the Tennessee Valley by Friday. This spells a period of wet and unsettled weather through the middle and late stages of this week with temperatures near or slightly below normal. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 111 PM CDT Sun Oct 24 2021 IFR ceilings will prevail across central Illinois for the next couple of hours before a warm front pushes northward and improves ceilings later this afternoon/evening. Based on current placement of front and 12z NAM/HRRR data, it appears will rise to VFR at KSPI by 20z...then further NE to KDEC/KCMI by around 22z. KPIA will likely remain IFR/MVFR for the entire 18z TAF period. Radar imagery shows a relative lull in precip: however, a line of convection is beginning to take shape across western Missouri. These storms will continue to develop and track E/NE into central Illinois late this afternoon and evening. Will continue to feature VCTS at the terminals for now, but will likely upgrade to prevailing once radar trends are more apparent and exact timing becomes certain. One or two lines of storms will push through the area this evening before a cold front sweeps the convection into Indiana after midnight. Once the front passes, winds will veer to NW and MVFR ceilings will spill back across all of central Illinois overnight into Monday morning. Winds will also become strong/gusty behind the front, with numeric guidance and forecast soundings suggesting gusts in excess of 30kt on Monday. && .ILX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Monday morning for ILZ027>031-036>038- 040>048. Flood Watch through Monday morning for ILZ049>051-053. Flash Flood Watch through Monday morning for ILZ051. && UPDATE...Barnes SYNOPSIS...MJA SHORT TERM...MJA LONG TERM...MJA AVIATION...Barnes
Hazardous weather outlook, Oct 24, 3:03 PM CDT, 32 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 303 PM CDT Sun Oct 24 2021 ILZ027>031-036>038-040>048-252015- Cass-Champaign-De Witt-Fulton-Knox-Logan-Marshall-Mason-McLean- Menard-Peoria-Piatt-Schuyler-Stark-Tazewell-Vermilion-Woodford- 303 PM CDT Sun Oct 24 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...TONIGHT... The threat for severe weather will be primarily this evening. Large hail up to the size of quarters, damaging thunderstorm wind gusts between 60-70 mph, and a few tornadoes will be possible. Periods of heavy rainfall may lead to localized flash flooding. Widespread amounts between 1-3" will be most common, but localized amounts between 4-6" are possible. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Winds will remain gusty on Monday as the frontal system departs the region. Occasional gusts to 35 mph will be possible during the afternoon hours. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this evening. ILZ049-050-053-252015- Macon-Morgan-Scott- 303 PM CDT Sun Oct 24 2021 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... The threat for severe weather will be primarily this evening. Large hail up to the size of quarters, damaging thunderstorm wind gusts between 60-70 mph, and a few tornadoes will be possible. Periods of heavy rainfall may lead to localized flash flooding. Widespread amounts between 1-3" will be most common, but localized amounts between 4-6" are possible. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Winds will remain gusty on Monday as the frontal system departs the region. Occasional gusts to 35 mph will be possible during the afternoon hours. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this evening. ILZ051-252015- Sangamon- 303 PM CDT Sun Oct 24 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for portions of central Illinois. .DAY ONE...TONIGHT... The threat for severe weather will be primarily this evening. Large hail up to the size of quarters, damaging thunderstorm wind gusts between 60-70 mph, and a few tornadoes will be possible. Periods of heavy rainfall may lead to localized flash flooding. Widespread amounts between 1-3" will be most common, but localized amounts between 4-6" are possible. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Winds will remain gusty on Monday as the frontal system departs the region. Occasional gusts to 35 mph will be possible during the afternoon hours. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this evening. ILZ052-054>057-061>063-066>068-071>073-252015- Christian-Clark-Clay-Coles-Crawford-Cumberland-Douglas-Edgar- Effingham-Jasper-Lawrence-Moultrie-Richland-Shelby- 303 PM CDT Sun Oct 24 2021 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... The threat for severe weather will ramp up this evening. Large hail up to the size of quarters, damaging thunderstorm wind gusts between 60-70 mph, and a few tornadoes will be possible. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Winds will remain gusty on Monday as the frontal system departs the region. Occasional gusts to 35 mph will be possible during the afternoon hours. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this evening. Shimon
In the hours before
Local storm report, Oct 24, 10:42 AM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1042 AM CDT SUN OCT 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HEAVY RAIN 1 SW JACKSONVILLE AIRPO 39.77N 90.25W
10/24/2021 M3.17 INCH MORGAN IL AWOS
AWOS STATION KIJX JACKSONVILLE MUNI AP.
1023 AM HEAVY RAIN 1 NNW CAPITAL AIRPORT 39.85N 89.68W
10/24/2021 M2.04 INCH SANGAMON IL ASOS
ASOS STATION KSPI SPRINGFIELD CAPITAL AP.
0900 AM HEAVY RAIN 3 NNE ASHLAND 39.92N 89.99W
10/24/2021 M1.71 INCH MENARD IL COCORAHS
COCORAHS STATION IL-ME-13 TALLULA 3.0 WSW.
1018 AM HEAVY RAIN 1 SSW MURDOCK 39.78N 88.09W
10/24/2021 M1.61 INCH DOUGLAS IL COCORAHS
COCORAHS STATION IL-DG-12 CAMARGO 4.5 ESE.
0900 AM HEAVY RAIN 4 ENE SOUTH PEKIN 40.52N 89.60W
10/24/2021 M1.46 INCH TAZEWELL IL COCORAHS
COCORAHS STATION IL-TZ-26 PEKIN 3.6 SSE.
1025 AM HEAVY RAIN 1 NE PEORIA INTL AIRPOR 40.67N 89.68W
10/24/2021 M1.46 INCH PEORIA IL ASOS
ASOS STATION KPIA PEORIA INTL AIRPORT.
1025 AM HEAVY RAIN 1 E DECATUR AIRPORT 39.83N 88.85W
10/24/2021 M1.32 INCH MACON IL ASOS
ASOS STATION KDEC DECATUR AP.
0956 AM HEAVY RAIN 1 SSW CENTRAL ILLINOIS 40.47N 88.92W
10/24/2021 M1.10 INCH MCLEAN IL AWOS
AWOS STATION KBMI CENTRAL ILLINOIS AIRPORT.
0745 AM HEAVY RAIN 1 WSW ROCHESTER 39.74N 89.56W
10/24/2021 M1.03 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-67 ROCHESTER 1.0 SW.
1015 AM HEAVY RAIN GALESBURG AIRPORT 40.93N 90.43W
10/24/2021 M1.02 INCH KNOX IL AWOS
AWOS STATION KGBG GALESBURG MUNI AP.
&&Local storm report, Oct 24, 12:35 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1235 PM CDT SUN OCT 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HEAVY RAIN 1 SW JACKSONVILLE AIRPO 39.77N 90.25W
10/24/2021 M3.20 INCH MORGAN IL AWOS
AWOS STATION KIJX JACKSONVILLE MUNI AP.
1209 PM HEAVY RAIN 1 NE PEORIA INTL AIRPOR 40.67N 89.68W
10/24/2021 M1.60 INCH PEORIA IL ASOS
ASOS STATION KPIA PEORIA INTL AIRPORT.
1154 AM HEAVY RAIN 1 E DECATUR AIRPORT 39.83N 88.85W
10/24/2021 M1.51 INCH MACON IL ASOS
ASOS STATION KDEC DECATUR AP.
1200 PM HEAVY RAIN 4 S BONDVILLE 40.05N 88.37W
10/24/2021 M1.46 INCH CHAMPAIGN IL MESONET
MESONET STATION BNDI2 UI BONDVILLE CHAMPAIGN
9 SW IL US.
1100 AM HEAVY RAIN 2 NE MACKINAW 40.55N 89.33W
10/24/2021 M1.45 INCH TAZEWELL IL CO-OP OBSERVER
CO-OP OBSERVER STATION MACI2 MACKINAW 2NE.
1030 AM HEAVY RAIN YATES CITY 40.78N 90.02W
10/24/2021 M1.36 INCH KNOX IL CO-OP OBSERVER
CO-OP OBSERVER STATION YATI2 YATES CITY.
1000 AM HEAVY RAIN 5 SSW LE ROY 40.29N 88.80W
10/24/2021 M1.31 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-7 LE ROY 4.1 SSW.
1227 PM HEAVY RAIN 1 SE WILLARD AIRPORT 40.03N 88.27W
10/24/2021 M1.25 INCH CHAMPAIGN IL ASOS
ASOS STATION KCMI WILLARD AIRPORT.
1050 AM HEAVY RAIN 1 E OLNEY 38.73N 88.07W
10/24/2021 M1.20 INCH RICHLAND IL COCORAHS
COCORAHS STATION IL-RC-3 OLNEY 0.7 E.
1156 AM HEAVY RAIN 1 SSW CENTRAL ILLINOIS 40.47N 88.92W
10/24/2021 M1.15 INCH MCLEAN IL AWOS
AWOS STATION KBMI CENTRAL ILLINOIS AIRPORT.
&&Local storm report, Oct 24, 1:25 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
125 PM CDT SUN OCT 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM FLASH FLOOD JACKSONVILLE 39.73N 90.23W
10/24/2021 MORGAN IL LAW ENFORCEMENT
DELAYED REPORT. ROUTE STREET AND COUNTRY
CLUB ROAD WERE BARRICADED DUE TO FLOOD
WATER.
&&Local storm report, Oct 24, 1:39 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
139 PM CDT SUN OCT 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM HEAVY RAIN 1 WNW SPRINGFIELD 39.81N 89.66W
10/24/2021 M1.82 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-52 SPRINGFIELD 1.9
NNW.
1239 PM HEAVY RAIN 1 E CANTON 40.56N 90.02W
10/24/2021 M1.77 INCH FULTON IL COCORAHS
COCORAHS STATION IL-FL-17 CANTON 1.2 ESE.
1200 PM HEAVY RAIN 2 SE AUBURN 39.58N 89.72W
10/24/2021 M1.76 INCH SANGAMON IL MESONET
0700 AM HEAVY RAIN 3 W LELAND GROVE 39.78N 89.73W
10/24/2021 M1.73 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-17 SPRINGFIELD 4.4 W.
0900 AM HEAVY RAIN 3 NNE ASHLAND 39.92N 89.99W
10/24/2021 M1.71 INCH MENARD IL COCORAHS
COCORAHS STATION IL-ME-13 TALLULA 3.0 WSW.
1100 AM HEAVY RAIN ASTORIA 40.23N 90.36W
10/24/2021 M1.48 INCH FULTON IL MESONET
0100 PM HEAVY RAIN NWS LINCOLN 40.15N 89.33W
10/24/2021 M1.40 INCH LOGAN IL OFFICIAL NWS OBS
RAINFALL SINCE MIDNIGHT.
1253 PM HEAVY RAIN 1 SE WILLARD AIRPORT 40.03N 88.27W
10/24/2021 M1.34 INCH CHAMPAIGN IL ASOS
ASOS STATION KCMI WILLARD AIRPORT.
0100 PM HEAVY RAIN 3 SSW SWEETWATER 40.02N 89.72W
10/24/2021 M1.27 INCH MENARD IL PUBLIC
&&Local storm report, Oct 24, 1:46 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
146 PM CDT SUN OCT 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HEAVY RAIN 1 SW JACKSONVILLE AIRPO 39.77N 90.25W
10/24/2021 M3.17 INCH MORGAN IL AWOS
AWOS STATION KIJX JACKSONVILLE MUNI AP.
1023 AM HEAVY RAIN 1 NNW CAPITAL AIRPORT 39.85N 89.68W
10/24/2021 M2.04 INCH SANGAMON IL ASOS
ASOS STATION KSPI SPRINGFIELD CAPITAL AP.
0620 AM HEAVY RAIN 1 WNW SPRINGFIELD 39.81N 89.66W
10/24/2021 M1.82 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-52 SPRINGFIELD 1.9
NNW.
1239 PM HEAVY RAIN 1 E CANTON 40.56N 90.02W
10/24/2021 M1.77 INCH FULTON IL COCORAHS
COCORAHS STATION IL-FL-17 CANTON 1.2 ESE.
1200 PM HEAVY RAIN 2 SE AUBURN 39.58N 89.72W
10/24/2021 M1.76 INCH SANGAMON IL MESONET
0700 AM HEAVY RAIN 3 W LELAND GROVE 39.78N 89.73W
10/24/2021 M1.73 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-17 SPRINGFIELD 4.4 W.
0900 AM HEAVY RAIN 3 NNE ASHLAND 39.92N 89.99W
10/24/2021 M1.71 INCH MENARD IL COCORAHS
COCORAHS STATION IL-ME-13 TALLULA 3.0 WSW.
1018 AM HEAVY RAIN 1 SSW MURDOCK 39.78N 88.09W
10/24/2021 M1.61 INCH DOUGLAS IL COCORAHS
COCORAHS STATION IL-DG-12 CAMARGO 4.5 ESE.
1209 PM HEAVY RAIN 1 NE PEORIA INTL AIRPOR 40.67N 89.68W
10/24/2021 M1.60 INCH PEORIA IL ASOS
ASOS STATION KPIA PEORIA INTL AIRPORT.
1154 AM HEAVY RAIN 1 E DECATUR AIRPORT 39.83N 88.85W
10/24/2021 M1.51 INCH MACON IL ASOS
ASOS STATION KDEC DECATUR AP.
1100 AM HEAVY RAIN ASTORIA 40.23N 90.36W
10/24/2021 M1.48 INCH FULTON IL MESONET
0900 AM HEAVY RAIN 4 ENE SOUTH PEKIN 40.52N 89.60W
10/24/2021 M1.46 INCH TAZEWELL IL COCORAHS
COCORAHS STATION IL-TZ-26 PEKIN 3.6 SSE.
1025 AM HEAVY RAIN 1 NE PEORIA INTL AIRPOR 40.67N 89.68W
10/24/2021 M1.46 INCH PEORIA IL ASOS
ASOS STATION KPIA PEORIA INTL AIRPORT.
1200 PM HEAVY RAIN 4 S BONDVILLE 40.05N 88.37W
10/24/2021 M1.46 INCH CHAMPAIGN IL MESONET
MESONET STATION BNDI2 UI BONDVILLE CHAMPAIGN
9 SW IL US.
1100 AM HEAVY RAIN 2 NE MACKINAW 40.55N 89.33W
10/24/2021 M1.45 INCH TAZEWELL IL CO-OP OBSERVER
CO-OP OBSERVER STATION MACI2 MACKINAW 2NE.
0100 PM HEAVY RAIN NWS LINCOLN 40.15N 89.33W
10/24/2021 M1.40 INCH LOGAN IL OFFICIAL NWS OBS
RAINFALL SINCE MIDNIGHT.
1030 AM HEAVY RAIN YATES CITY 40.78N 90.02W
10/24/2021 M1.36 INCH KNOX IL CO-OP OBSERVER
CO-OP OBSERVER STATION YATI2 YATES CITY.
1253 PM HEAVY RAIN 1 SE WILLARD AIRPORT 40.03N 88.27W
10/24/2021 M1.34 INCH CHAMPAIGN IL ASOS
ASOS STATION KCMI WILLARD AIRPORT.
1025 AM HEAVY RAIN 1 E DECATUR AIRPORT 39.83N 88.85W
10/24/2021 M1.32 INCH MACON IL ASOS
ASOS STATION KDEC DECATUR AP.
1000 AM HEAVY RAIN 5 SSW LE ROY 40.29N 88.80W
10/24/2021 M1.31 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-7 LE ROY 4.1 SSW.
0100 PM HEAVY RAIN 3 SSW SWEETWATER 40.02N 89.72W
10/24/2021 M1.27 INCH MENARD IL PUBLIC
1227 PM HEAVY RAIN 1 SE WILLARD AIRPORT 40.03N 88.27W
10/24/2021 M1.25 INCH CHAMPAIGN IL ASOS
ASOS STATION KCMI WILLARD AIRPORT.
1050 AM HEAVY RAIN 1 E OLNEY 38.73N 88.07W
10/24/2021 M1.20 INCH RICHLAND IL COCORAHS
COCORAHS STATION IL-RC-3 OLNEY 0.7 E.
1156 AM HEAVY RAIN 1 SSW CENTRAL ILLINOIS 40.47N 88.92W
10/24/2021 M1.15 INCH MCLEAN IL AWOS
AWOS STATION KBMI CENTRAL ILLINOIS AIRPORT.
0956 AM HEAVY RAIN 1 SSW CENTRAL ILLINOIS 40.47N 88.92W
10/24/2021 M1.10 INCH MCLEAN IL AWOS
AWOS STATION KBMI CENTRAL ILLINOIS AIRPORT.
0745 AM HEAVY RAIN 1 WSW ROCHESTER 39.74N 89.56W
10/24/2021 M1.03 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-67 ROCHESTER 1.0 SW.
1015 AM HEAVY RAIN GALESBURG AIRPORT 40.93N 90.43W
10/24/2021 M1.02 INCH KNOX IL AWOS
AWOS STATION KGBG GALESBURG MUNI AP.
0610 AM FLASH FLOOD JACKSONVILLE 39.73N 90.23W
10/24/2021 MORGAN IL LAW ENFORCEMENT
DELAYED REPORT. ROUTE STREET AND COUNTRY
CLUB ROAD WERE BARRICADED DUE TO FLOOD
WATER.
0700 AM HEAVY RAIN SOUTH JACKSONVILLE 39.71N 90.23W
10/24/2021 M3.60 INCH MORGAN IL CO-OP OBSERVER
CO-OP OBSERVER STATION JCKI2 JACKSONVILLE.
0700 AM HEAVY RAIN 2 E SOUTH JACKSONVILLE 39.71N 90.19W
10/24/2021 M3.59 INCH MORGAN IL COCORAHS
COCORAHS STATION IL-MG-14 JACKSONVILLE 2.6
SE.
0650 AM HEAVY RAIN 1 WNW SOUTH JACKSONVILL 39.72N 90.25W
10/24/2021 M3.58 INCH MORGAN IL COCORAHS
COCORAHS STATION IL-MG-9 JACKSONVILLE 1.2
SW.
0835 AM HEAVY RAIN 1 SW JACKSONVILLE AIRPO 39.77N 90.25W
10/24/2021 M2.89 INCH MORGAN IL AWOS
AWOS STATION KIJX JACKSONVILLE MUNI AP.
0840 AM HEAVY RAIN 3 S PETERSBURG 39.97N 89.85W
10/24/2021 M2.75 INCH MENARD IL PUBLIC
0655 AM HEAVY RAIN 1 SW JACKSONVILLE AIRPO 39.77N 90.25W
10/24/2021 M2.72 INCH MORGAN IL AWOS
AWOS STATION KIJX JACKSONVILLE MUNI AP.
0736 AM HEAVY RAIN 3 SW LOAMI 39.65N 89.88W
10/24/2021 M2.61 INCH SANGAMON IL TRAINED SPOTTER
0800 AM HEAVY RAIN 2 ESE CHATHAM 39.67N 89.67W
10/24/2021 M2.59 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-11 1 ESE CHATHAM.
0800 AM HEAVY RAIN 5 SW BERRY 39.66N 89.54W
10/24/2021 M2.00 INCH SANGAMON IL PUBLIC
0700 AM HEAVY RAIN 3 SSE BLUFF SPRINGS 39.95N 90.33W
10/24/2021 M1.88 INCH CASS IL COCORAHS
COCORAHS STATION IL-CS-3 3 SE BLUFF SPRINGS.
0700 AM HEAVY RAIN 3 W LELAND GROVE 39.78N 89.73W
10/24/2021 M1.73 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-17 SPRINGFIELD 4.4 W.
0835 AM HEAVY RAIN 1 NNW CAPITAL AIRPORT 39.85N 89.68W
10/24/2021 M1.33 INCH SANGAMON IL ASOS
ASOS STATION KSPI SPRINGFIELD CAPITAL AP.
0700 AM HEAVY RAIN 3 W EDINBURG 39.65N 89.45W
10/24/2021 M1.26 INCH CHRISTIAN IL COCORAHS
COCORAHS STATION IL-CN-4 EDINBURG 3.0 W.
0700 AM HEAVY RAIN 2 E SOUTHERN VIEW 39.76N 89.61W
10/24/2021 M1.25 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-66 SPRINGFIELD 2.2
SE.
0652 AM HEAVY RAIN 1 NNW CAPITAL AIRPORT 39.85N 89.68W
10/24/2021 M1.17 INCH SANGAMON IL ASOS
ASOS STATION KSPI SPRINGFIELD CAPITAL AP.
0725 AM HEAVY RAIN BEECHER CITY 39.18N 88.78W
10/24/2021 M1.16 INCH EFFINGHAM IL CO-OP OBSERVER
CO-OP OBSERVER STATION BEEI2 BEECHER CITY.
0800 AM HEAVY RAIN 1 N GRANDVIEW 39.84N 89.62W
10/24/2021 M1.13 INCH SANGAMON IL CO-OP OBSERVER
CO-OP OBSERVER STATION SFDI2 SPRINGFIELD.
0800 AM HEAVY RAIN 2 E SOUTHERN VIEW 39.76N 89.60W
10/24/2021 M1.13 INCH SANGAMON IL CO-OP OBSERVER
CO-OP OBSERVER STATION SPNI2 LAKE
SPRINGFIELD.
0705 AM HEAVY RAIN 2 W RIVERTON 39.85N 89.58W
10/24/2021 M1.08 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-4 2 W RIVERTON.
0700 AM HEAVY RAIN 1 SSE EFFINGHAM 39.11N 88.53W
10/24/2021 M1.03 INCH EFFINGHAM IL CO-OP OBSERVER
CO-OP OBSERVER STATION EFMI2 EFFINGHAM 1SE.
0700 AM HEAVY RAIN 1 E TAYLORVILLE AIRPORT 39.53N 89.31W
10/24/2021 M1.02 INCH CHRISTIAN IL CO-OP OBSERVER
CO-OP OBSERVER STATION TAYI2 2.5 W
TAYLORVILLE.
0700 AM HEAVY RAIN 1 NW BUFFALO 39.86N 89.42W
10/24/2021 M1.00 INCH SANGAMON IL CO-OP OBSERVER
CO-OP OBSERVER STATION BUFI2 BUFFALO.
&&Special weather statement, Oct 24, 3:35 PM CDT, 0 minutes before
Special Weather Statement National Weather Service Lincoln IL 335 PM CDT Sun Oct 24 2021 ILZ027-029-036-242100- Peoria-Knox-Fulton- 335 PM CDT Sun Oct 24 2021 ...A strong thunderstorm will impact portions of northern Fulton, south central Knox and southwestern Peoria Counties through 400 PM CDT... At 334 PM CDT, Doppler radar was tracking a strong thunderstorm over New Philadelphia, or 11 miles east of Macomb, moving northeast at 55 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. This strong thunderstorm will be near... Cuba around 345 PM CDT. Fairview around 350 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4065 9044 4080 9011 4054 8992 4040 9045 TIME...MOT...LOC 2034Z 241DEG 56KT 4049 9047 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH NMB
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 5:03 AM CDT | Flash Flood Warning | ILX | Morgan, Scott | 3 hr |
| Oct 24, 6:15 AM CDT | Flood Watch | ILX | Macon, Morgan, Sangamon, Scott | 20 hr |
| Oct 24, 10:08 AM CDT | River Flood Warning | ILX | Piatt | 8 days |
| Oct 24, 4:00 PM CDT | Special Weather Statement | ILX | Peoria | 30 min |
| Oct 24, 5:00 PM CDT | Flash Flood Warning | ILX | Fulton, Schuyler | 3 hr |
| Oct 24, 5:39 PM CDT | Special Weather Statement | ILX | McLean | 51 min |
| Oct 24, 5:39 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Morgan, Sangamon, Schuyler, Scott | 51 min |
| Oct 24, 5:56 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon, Scott | 49 min |
| Oct 24, 6:06 PM CDT | Tornado Warning | ILX | Cass, Morgan, Scott | 24 min |
| Oct 24, 6:26 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean, Vermilion | 34 min |
| Oct 24, 6:28 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Morgan, Sangamon, Tazewell | 62 min |
| Oct 24, 6:37 PM CDT | Flash Flood Warning | ILX | Cass, Morgan, Scott | 3 hr |
| Oct 24, 6:38 PM CDT | Tornado Warning | ILX | Menard, Sangamon | 26 min |
Nearby
Special Weather Statements in Illinois, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.